# SDR 2008UALA00472

- Difficulty date: January 26, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 56,974 hours, 21,061 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58781
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EEL LIGHTING POWER FEED CABLE BURNT AND ARCHING AT ROW 18.  EEL LIGHTS INTERMITTENT, 8 FOOT SECTION.  REPLACED POWER FEEDER CABLE.
